Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

125 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side effects of Caverta?

Answered by
Dr.
Dr. Rakesh Madhyastha

Nephrologist

Practicing since :2009

Answered : 4361 Questions

default
Posted on Mon, 1 Sep 2014 in Erectile Dysfunction
Question: Dear Doctor,
I am 42 years , last 12 years suffering from Diabetics and now have diagnosed with BP also. Regularly taking medicine as prescribed by the doctor. My Married sex life is Good and happy. We both enjoy sex and in here absence I used to masturbate 2-3 times. Now nearly a month passed sometimes after I get aroused and fully erect . I feel that i can't keep an erection firm enough and sometimes its normal. Recently a month back I heard about Ranbaxy Caverta. I purchased caverta 100Mg with out any doctors advice and had it three days consequently and had sex. It was wonderful and enjoyed a lot. The erection was wonderful and gave me good time for ejaculation. I don't drink or smoke but daily i used to chew tabacoo.
Dear Doctor,
My medicine details are
( METFORMIN 1MG TWICE A DAY
GLIMEPRIDE 10 MG ONCE A DAY
RAMPRIL 10MG ONCE A DAY
NATRALIX SR ONCE A DAY
ASTROVAS 10 MG ONCE A DAY
Is this a symptom of Erectile Dysfucnction. if so what to do?
Can I take Caverta as and when required is there any side effects ?
My sperm quantity is also very less compared to earlier days
Any other mediacation.
Please advice
Thanking You
XXXXXXX XXXXXXX


doctor
Answered by Dr. Rakesh Madhyastha 27 minutes later
Brief Answer:
Erectile dysfunction

Detailed Answer:
Hello

Thanks for the query

Erectile dysfunction is common in middle aged males especially if they are diabetic. Here are my following suggestions

1. You can take tab Caverta however 100mg is a very high dose. I recommend that you start with a smaller dose like 25 mg after completely getting evaluated by a doctor.
2. common side effects are headaches, diarrhea, dyspepsia.
3. I also suggest you to exercise daily, stop tobacco and most importantly eat a health diet
4 . Yoga and meditation is something I recommend to all my patients, it not only helps with erectile dysfunction but also brings down blood pressure

I hope I was of help, please get back to me for any information you need

regards
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
default
Follow up: Dr. Rakesh Madhyastha 44 minutes later
Dear Doctor
If I take caverta once in month will there any side effect to sexual organs. Please advice Is it mandatory to see a Doctor or should I take Caverta 25 Mg as and when required
Please Advice...
doctor
Answered by Dr. Rakesh Madhyastha 10 hours later
Brief Answer:
Follow up

Detailed Answer:
Hello

Thanks for getting back

Using Caverta once a month will not cause long term side effects.
It is a prescription drug, since you are a diabetic and a hypertensive I strongly suggest you get an echo and an ECG done before using this drug.

regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakesh Madhyastha 7 minutes later
Dear Doctor,

In the month of July I had an full body check up. ECG was normal and carried out TMT also Every thing was under control. only my blood sugar level was high. Could you please suggest any other medicine in lieu of caverta and medicines for general well being and to maintain an erection. Iam doing exercise daily. one more thing I would like to know what is Renerve plus as my doctor advised to have 30 tabs . why is it used for. .Could u please explain taking caverta what will be the long time side effects will it harm my erection in later stage. Please advice
Thanking you
XXXXXXX
doctor
Answered by Dr. Rakesh Madhyastha 13 hours later
Brief Answer:
Can take Caverta

Detailed Answer:
Hello

Thanks for getting back with details

I shall answer your questions in points so that I dont miss anything

1. It is excellent to know that you have got your full body check up dont recently, if nothing is wrong then please go ahead and use Caverta. It is the only drug that can be used for erectile dysfunction which works so beautifully. The other alternatives are tadalafil and vardenafil. But please continue with Caverta. For general well being your doctor has already prescribed renerve plus, continue taking that. I also recommend that you take cap becosules. Please get your Vit D levels checked, most indians are deficient in it and require replacement.

2. Renerve plus is a multivitamin, usually given in long standing diabetics for protection of the nerves. It usually started when patients complain of tingling sensation of the toes

3. There is no long term side effects if it is used once a month. It is a safe drug which will get eliminated from your system soon. It will not harm your erection later in life. Many of my patients use it and have a very nice sex life. Please dont use it more than twice a week.

I hope I answered your questions well and to your expectations

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
Treatment/Therapy
Medical Topics

Recent questions on  Meditation

doctor1 MD

I ve had Fibromyalgia for about 25 years now and am doing so bad it s scary. I ve changed my diet over the years and eat really well, vegetarian, no nightshades, all organics, well balanced. I meditate and do Yoga and started pool therapy but I become a wreck, even when I take it easy. My mind is going. Memory loss and confusion and balance is awful. About 4 years ago I had a fall and got Complex Regional Pain Syndrome to go with it. My chronic sinusitis has become unbearable with roaring in my ears and insane sinusitis. At 58, I m getting scared my mind days are numbered. Sincerely, R. Jane Gagner

doctor1 MD

my tsh was 7.34 3yrs back..........i suffered from weakness and had a high pulse rate......(ECG reports said impaired diastolic relaxation) for the past one year i have not been taking any medicines .............i do yoga......can yoga alone cure it .............i dont want to take any more madicines...........is there any other way out to get away with it soon

doctor1 MD

I am experiencing intermittent symptoms of dark urine indicative of blood, and I am HIV positive. This all started after a yoga class, but it has nor subsided in over 24 hours... I am over 40. What should I prepare myself for as possible, or likely causes...

doctor1 MD

Hi Hoctor, My mother went to perform angiogram 2 years before. Doctors results shows of Ischaemic heart disease, Mild hypertensive heart n normal LV function. She under meditation for cholosterol n diabates. She having problem with occacasional cough n cold for d past 70 days... so what was d reason n what we should do?

doctor1 MD

Hi, Can you please check my blood, ecg and usg reports and let me know on which areas should I take care? Also, any suggestions on any specific diet to control the problem areas and medications if any?

doctor1 MD

I have had arthritis for thirty years, I am just starting to grunt and groan at the smallest irritation over any annoyance and walking, 73 years, I have tried green tea to calm my self down, I cant get into a calm peaceful state of mind, I used to...

doctor1 MD

I'm having recurring sharp pains in my head. Seems to be behind right eye and radiates to top of head. Pain is fleeting, but head feels strange after. Should I be concerned. First pain hit at around 3:30 this afternoon. Have had four in the past...